# SDR UALA2013042502899

- Difficulty date: April 24, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 42,316 hours, 16,467 cycles
- Engine: Iae V2527A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4917011
- Part serial: 146299
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PFR SHOWS "GPSW FLP MODE PB SW (7WZ)-SFFC1( 21CV)-GPWC(1WZ) 34-48-08" "SFCC1-2(21CV-22CV)-ADIRU2(1FP2) AOA I NPUT A & B 27-51-34" AND "SFCC1 21CV 27-51-34".  PERFORMED GPWS, ADR2, SFC C2 BITES - NO FAULTS.  RAN FLAPS NO MSGS.    INSTALLED NEW SFCC 1 AND FINAL OPS CHECK SAT AS PER MM AND ASM.
